VOL. 37 · NO. 1 | February, 1966
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 37 (1), (February, 1966)
No abstract available
Articles
E. L. Lehmann
Ann. Math. Statist. 37 (1), 1-6, (February, 1966) DOI: 10.1214/aoms/1177699593
No abstract available
Gus W. Haggstrom
Ann. Math. Statist. 37 (1), 7-29, (February, 1966) DOI: 10.1214/aoms/1177699594
Joseph A. Yahav
Ann. Math. Statist. 37 (1), 30-35, (February, 1966) DOI: 10.1214/aoms/1177699595
Norman Starr
Ann. Math. Statist. 37 (1), 36-50, (February, 1966) DOI: 10.1214/aoms/1177699596
No abstract available
Robert H. Berk
Ann. Math. Statist. 37 (1), 51-58, (February, 1966) DOI: 10.1214/aoms/1177699597
R. N. Rich
Ann. Math. Statist. 37 (1), 59-65, (February, 1966) DOI: 10.1214/aoms/1177699598
Jerome Sacks, Donald Ylvisaker
Ann. Math. Statist. 37 (1), 66-89, (February, 1966) DOI: 10.1214/aoms/1177699599
No abstract available
M. Tainiter
Ann. Math. Statist. 37 (1), 90-97, (February, 1966) DOI: 10.1214/aoms/1177699600
No abstract available
I. Richard Savage, Milton Sobel, George Woodworth
Ann. Math. Statist. 37 (1), 98-112, (February, 1966) DOI: 10.1214/aoms/1177699601
No abstract available
Peter E. Nuesch
Ann. Math. Statist. 37 (1), 113-119, (February, 1966) DOI: 10.1214/aoms/1177699602
No abstract available
C. B. Bell, K. A. Doksum
Ann. Math. Statist. 37 (1), 120-132, (February, 1966) DOI: 10.1214/aoms/1177699603
C. B. Bell, J. M. Moser, Rory Thompson
Ann. Math. Statist. 37 (1), 133-142, (February, 1966) DOI: 10.1214/aoms/1177699604
A. K. Md. Ehsanes Saleh, Mir M. Ali
Ann. Math. Statist. 37 (1), 143-151, (February, 1966) DOI: 10.1214/aoms/1177699605
No abstract available
M. B. Wilk, R. Gnanadesikan, Elizabeth Lauh
Ann. Math. Statist. 37 (1), 152-176, (February, 1966) DOI: 10.1214/aoms/1177699606
No abstract available
D. C. Boes
Ann. Math. Statist. 37 (1), 177-188, (February, 1966) DOI: 10.1214/aoms/1177699607
T. Cacoullos
Ann. Math. Statist. 37 (1), 189-195, (February, 1966) DOI: 10.1214/aoms/1177699608
H. S. Konijn
Ann. Math. Statist. 37 (1), 196-202, (February, 1966) DOI: 10.1214/aoms/1177699609
Norman Morse, Richard Sacksteder
Ann. Math. Statist. 37 (1), 203-214, (February, 1966) DOI: 10.1214/aoms/1177699610
No abstract available
A. G. Constantine
Ann. Math. Statist. 37 (1), 215-225, (February, 1966) DOI: 10.1214/aoms/1177699611
Eugene Dayhoff
Ann. Math. Statist. 37 (1), 226-241, (February, 1966) DOI: 10.1214/aoms/1177699612
Agnes M. Herzberg
Ann. Math. Statist. 37 (1), 242-247, (February, 1966) DOI: 10.1214/aoms/1177699613
No abstract available
S. M. Samuels
Ann. Math. Statist. 37 (1), 248-259, (February, 1966) DOI: 10.1214/aoms/1177699614
M. R. Leadbetter
Ann. Math. Statist. 37 (1), 260-267, (February, 1966) DOI: 10.1214/aoms/1177699615
David A. Freedman
Ann. Math. Statist. 37 (1), 268-270, (February, 1966) DOI: 10.1214/aoms/1177699616
No abstract available
Charles Stone
Ann. Math. Statist. 37 (1), 271-275, (February, 1966) DOI: 10.1214/aoms/1177699617
No abstract available
Notes
Cyrus Derman, Ralph E. Strauch
Ann. Math. Statist. 37 (1), 276-278, (February, 1966) DOI: 10.1214/aoms/1177699618
S. Kullback, M. A. Khairat
Ann. Math. Statist. 37 (1), 279-280, (February, 1966) DOI: 10.1214/aoms/1177699619
No abstract available
W. Molenaar, W. R. van Zwet
Ann. Math. Statist. 37 (1), 281-283, (February, 1966) DOI: 10.1214/aoms/1177699620
No abstract available
Roger A. Shorack
Ann. Math. Statist. 37 (1), 284-286, (February, 1966) DOI: 10.1214/aoms/1177699621
H. A. David
Ann. Math. Statist. 37 (1), 287-288, (February, 1966) DOI: 10.1214/aoms/1177699622
No abstract available
M. V. Menon
Ann. Math. Statist. 37 (1), 289-294, (February, 1966) DOI: 10.1214/aoms/1177699623
No abstract available
R. M. Loynes
Ann. Math. Statist. 37 (1), 295-296, (February, 1966) DOI: 10.1214/aoms/1177699624
Articles
Ingram Olkin, Herman Rubin
Ann. Math. Statist. 37 (1), 297, (February, 1966) DOI: 10.1214/aoms/1177699625
No abstract available
Book Reviews
M. Rosenblatt
Ann. Math. Statist. 37 (1), 298-300, (February, 1966) DOI: 10.1214/aoms/1177699626
No abstract available
Harold Ruben
Ann. Math. Statist. 37 (1), 301-307, (February, 1966) DOI: 10.1214/aoms/1177699627
No abstract available
G. S. Watson
Ann. Math. Statist. 37 (1), 308-312, (February, 1966) DOI: 10.1214/aoms/1177699628
No abstract available
News
Ann. Math. Statist. 37 (1), 313-315, (February, 1966) DOI: 10.1214/aoms/1177699629
No abstract available
Ann. Math. Statist. 37 (1), 316-318, (February, 1966) DOI: 10.1214/aoms/1177699630
No abstract available
Publications
Ann. Math. Statist. 37 (1), 318-319, (February, 1966) DOI: 10.1214/aoms/1177699631
No abstract available
Back Matter
Ann. Math. Statist. 37 (1), (February, 1966)
No abstract available
Back to Top